# SDR C2XA11CL078

- Difficulty date: March 23, 2011
- Submitted: March 29, 2011
- Operation: Air carrier
- Aircraft: N27190
- Make and model: Emb EMB-145XR
- Aircraft serial: 1450934
- Aircraft time: 14,884 hours, 8,190 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: C1460094
- Part serial: 2649
- Condition: Faulty
- Location: Nr 2 Engine
- Part time: 19,326 hours, 9,166 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED AN ENGINE 2 ANTI-ICE FAIL MESSAGE ON CLIMB.  THE AIRCRAFT RETURNED TO ORD AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND RELEASED THE AIRCRAFT IAW MEL PROCEDURES.  MAINTENANCE INSPECTED AND REPLACED THE NR 2 ENGINE ANTI-ICE VALVE AND NR 2 ENGINE ANTI-ICE PRESSURE TRANSDUCER.  OPERATIONAL CHECKS WERE GOOD.
